# SDR MASA2008111000767

- Difficulty date: November 10, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 26,505 hours, 20,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2939 PHX.  CREW REPORTED THE AFT SECTION OF EMERGENCY FLOOR PATH LIGHTING INOP.  MX RESECURED A LOOSE CONNECTOR.
